Programmable Radio Environments with Large Arrays of Inexpensive Antennas

TitleProgrammable Radio Environments with Large Arrays of Inexpensive Antennas
Publication TypeJournal Article
Year of Publication2020
AuthorsLi, Z., Y. Xie, L. Shangguan, I. R. Zelaya, J. Gummeson, W. Hu, and K. Jamieson
JournalGetMobile: Mobile Computing and Communications
Volume23
Issue3
Pagination23 - 27
Date PublishedOct-01-2020
ISSN2375-0529
URLhttp://dl.acm.org/doi/10.1145/3379092.3379102
DOI10.1145/3379092.3379102
Short TitleGetMobile: Mobile Comp. and Comm.

User login

You will be redirected to the secure CAS login page.
You will be redirected to the secure CAS login page.